Construction of periodic solutions of ordinary differential equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 362-364
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_2_a18,
author = {Yu. Knezhevich},
title = {Construction of periodic solutions of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {362--364},
year = {1983},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_2_a18/}
}
Yu. Knezhevich. Construction of periodic solutions of ordinary differential equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 362-364. http://geodesic.mathdoc.fr/item/DE_1983_19_2_a18/